# SDR CA010507011

- Difficulty date: April 27, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 22,330 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 2Q2395
- Condition: Ruptured
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ENGINE START, A/C LOST OUTBOARD BRAKE PRESSURE: MARSHALER NOTICED HYDRAULIC FLUID COMING FROM RIGHT NACELLE, & APPROPRIATELY SIGNALLED A/C CREW. ENG SHUTDOWN, & HYDRAULIC LEAK INVESTIGATED. RUPTURED HOSE FOUND AT TOP OF RT MAIN GEAR SHOCK STRUT.
